# SDR WTAA950081

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Rt Wing Le
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MRY - CREW REPORTED BIRD STRIKE TO AIRCRAFT AT RIGHT WING LEADING EDGE BETWEEN LANDING LIGHT LENS AND ENGINE NACELLE.  MAINTENANCE COMPLIED WITH BIRD STRIKE INSPECTION.  FOUND MINOR DENT IN WING LEADING EDGE.  REPAIRED DAMAGE IAW JTSTM-3101 SRM 51-40-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
